RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1972, Volume 128, Pages 151–162 (Mi tm3161)  

This article is cited in 2 scientific papers (total in 2 papers)

The Riesz equisummability of expansions in eigenfunctions and in the $n$-dimensional Fourier integral

V. A. Il'in


Full text: PDF file (1000 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1972, 128, 177–189

Bibliographic databases:
UDC: 517.522.3 + 517.945

Citation: V. A. Il'in, “The Riesz equisummability of expansions in eigenfunctions and in the $n$-dimensional Fourier integral”, Collection of articles. Part II, Trudy Mat. Inst. Steklov., 128, 1972, 151–162; Proc. Steklov Inst. Math., 128 (1972), 177–189

Citation in format AMSBIB
\Bibitem{Ili72}
\by V.~A.~Il'in
\paper The Riesz equisummability of expansions in eigenfunctions and in the $n$-dimensional Fourier integral
\inbook Collection of articles. Part~II
\serial Trudy Mat. Inst. Steklov.
\yr 1972
\vol 128
\pages 151--162
\mathnet{http://mi.mathnet.ru/tm3161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0333481}
\zmath{https://zbmath.org/?q=an:0298.42004}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1972
\vol 128
\pages 177--189


Linking options:
  • http://mi.mathnet.ru/eng/tm3161
  • http://mi.mathnet.ru/eng/tm/v128/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
    2. G. I. Arkhipov, V. I. Blagodatskikh, A. A. Bolibrukh, V. A. Iskovskikh, A. A. Karatsuba, Yu. V. Prokhorov, A. T. Fomenko, V. N. Chubarikov, I. R. Shafarevich, “Sergei Mikhailovich Voronin (obituary)”, Russian Math. Surveys, 53:4 (1998), 777–781  mathnet  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:103
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020